# SDR DALA2015041202750

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 106,975 hours, 13,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 6304, DOOR 1 LT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED FAIRING COVER, FOUND CONNECTOR PLUG DISCONNECTED;  RECONNECTED CONNECTOR PLUG. OPS CHECKED GOOD IAW AMM 33-51.  6443060.
